


default search action
"Linear estimation of continuous-discrete linear state space models with ..."
Juan C. Jiménez, Tohru Ozaki (2002)
- Juan C. Jiménez, Tohru Ozaki:
Linear estimation of continuous-discrete linear state space models with multiplicative noise. Syst. Control. Lett. 47(2): 91-101 (2002)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.